# SDR SWAA2017061214262

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,110 hours, 36,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65C26320
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD MAIN FLAP OUTBOARD AFT WEDGE PANEL UPPER SURFACE DELAMINATED.  REPAIRED MAIN FLAP PER EA.
